RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 8, Number 1  


Mathematical Foundations of Computer Arithmetics
S. P. Kovalyov
3
A Local Theorem for the First Hitting Time of a Fixed Level by a Random Walk
A. A. Mogul'skii, B. A. Rogozin
43
Six-Dimensional Einstein Solvmanifolds
E. V. Nikitenko, Yu. G. Nikonorov
71
Behavior of Arithmetic Invariants for a Class of Elliptic Curves in Cyclotomic $\Gamma$-Extensions
I. S. Rakhimov
122
Variations on the Wadge Reducibility
V. L. Selivanov
135
Geometric Symbol Calculus for Pseudodifferential Operators. II
V. A. Sharafutdinov
176
Математические труды Siberian Advances in Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019